# SDR UALA2010070602393

- Difficulty date: July 4, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 82,940 hours, 13,274 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80440
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSGS R GEN DRIVE & IDG VALVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.  ACCMP'D BPCU BITE.  REPLACE GCU DISPLAYED.  REPLACED RIGHT ENG IDG AND RIGHT ENG GCU, ACCMP'D IDG OIL CHECK, ALL CHECKS OKAY.
